# SDR DXTA2014042505742

- Difficulty date: April 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 8,187 hours, 4,933 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PILOT CONTROL COLUMN  HAS CHAFING MARKS FROM THE AILERON CABLE INSIDE COLUMN.    REMOVED PILOT'S CONTROL COLUMN. MACHINED AND BLENDED DAMAGED AREA. ALODINED AND PRIMED AS REQUIRED. RE-INSTALLED PILOT'S CONTROL COLUMN. PERFORMED ALL FLIGHT CONTROL TRAVEL TESTS AND CHECKS AS REQUIRED. REFERENCE ED5367714, IAI ENGINEERING DWG 4A5532011 0-502A02, MM 27-10-06, 27-10-85, 27-30-60, 27-40-00.  REMOVED CO-PILOT'S CONTROL COLUMN.
